# SDR DALA2017080706140

- Difficulty date: August 7, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 46,372 hours, 38,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE LOUVER FOR BS 1520 FOUND BROKEN IN TWO LOCATIONS AND CRACKED.  REPAIRED THE PANEL.
